# SDR SWAA116487

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 66,121 hours, 63,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546532
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SHEAR TIE CORRODED AT BS 482A, BETWEEN STR 28R TO STR 28L.  REMOVED AND REPLACED FRAME PER SRM.
